MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305615
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacture: (b)(4).Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the sharps coll 9gal red experienced a missing lid.The following information was provided by the initial reporter: item: 305615, quantity affected: 1 , customer states all the lids are missing from the case.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2020-11-25 h6: investigation summary sample and photo representation was provided.The issue was confirmed and there was missing lids with sample not packaged according to specification however we could not confirm the root cause.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids during the manufacturing process of the reported lot.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.All weight checks for this lot appear to have met requirements at the time of manufacturing.The root cause is unknown.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the sharps coll 9gal red experienced a missing lid.The following information was provided by the initial reporter: item: 305615 quantity affected: 1 customer states all the lids are missing from the case.

Brand Name
SHARPS COLL 9GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11064646
Report Number2243072-2020-02125
Device Sequence Number2876424
Product Code FMI
UDI-Device Identifier00382903056156
UDI-Public00382903056156
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305615
Device Catalogue Number305615
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2020
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1